# SDR SWAA053302

- Difficulty date: October 23, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 35,653 hours, 30,326 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND RT INBD T/E AFT FLAP DELAMINATED.  REPAIRED FLAP PER SWA EA.
